- 59 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 70-year-old woman developed tumour lysis syndrome during treatment with carboplatin, etoposide and cisplatin for advanced small-cell lung cancer, and also developed pancytopenia and decreased haemoglobin during anticoagulant treatment with aspirin and clopidogrel. Additionally, she developed acute myocardial infarction during treatment with carboplatin [not all dosages, routes and durations of treatments to reactions onset stated].
The woman, who had locally advanced small-cell lung cancer, was admitted to the hospital in Torzym, Poland and started receiving systemic chemotherapy with etoposide 120 mg/m2 on -day 1−3 and infusion of carboplatin 300 mg/m2on -day 1. On the day of the initiation of chemotherapy, she developed anxiety with decreased arterial BP. She had been also...